MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 GLENOSPHERE INSERTER TIP; SHOULDER INSTRUMENT - INSERTION DEVICE

DEPUY IRELAND - 3015516266 GLENOSPHERE INSERTER TIP; SHOULDER INSTRUMENT - INSERTION DEVICE
Catalog Number 650011104
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the pieces were broken and stripped from the inhance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.Corrected: d4 (lot, primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- it was reported that the pieces were broke and stripped from the inhance.The product was returned to depuy synthes for evaluation.Visual analysis of the glenosphere inserter tip found the inner threads severely stripped.No broken condition was observed.A functional test performed revealed that the device was not able to assemble with its mating device as intended due to the stripped condition.The observed condition can be attributed to unintended use error, which may have resulted from exposure to unintended forces, such as overtightening, off-axis assembly, and heavy usage.Proper handling and adherence to the approved use of the device can diminish the risk of failure.As per the surgical technique ¿ inhance¿ shoulder system (500992014 rev c), page 41, the following precautions need to be followed while assembling and disassembling the device with its mating component: ¿to place the definitive glenosphere, assemble the glenosphere inserter tip to the baseplate inserter rod.Next, thread the inserter tip into the selected glenosphere until it is snug.Care should be taken not to overtighten.Navigate the glenosphere taper into the baseplate and impact the baseplate inserter rod to seat the glenosphere.¿ additionally, ¿prior to removing the glenosphere inserter tip, twist and pull to ensure that the taper is fully seated.Please note that if the glenosphere inserter tip is left behind when unthreading the baseplate inserter rod, the star driver 30 can be utilized to remove the inserter tip.¿ a dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the glenosphere inserter tip would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
GLENOSPHERE INSERTER TIP
Common Device Name
SHOULDER INSTRUMENT - INSERTION DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24234160
Report Number1818910-2026-02134
Device Sequence Number10229977
Product Code LXH
UDI-Device Identifier10603295539346
UDI-Public(01)10603295539346(10)201443
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650011104
Device Lot Number201443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/23/2026
03/03/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/25/2026
03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale